# SDR AU010226

- Difficulty date: January 13, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Snias AS332L
- Engine: Tmeca MAKILA1A
- System (JASC): 7250 · Turbine Section
- Part: Stator
- Part number: 2425
- Condition: Cracked
- Location: Turbine Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FIRST STAGE TURBINE NOZZLE GUIDE VANE INNER RING CRACKED.CRACK RAN FOR APPROXIMATELY 270 DEGREES OF CIRCUMFERENCE.
